# SDR UALA2010071902569

- Difficulty date: July 17, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 34,356 hours, 8,704 cycles
- Engine: Pwa PW4052
- System (JASC): 2611 · Smoke Detection
- Part: Nozzle
- Condition: Out Of Position
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT SMOKE DETECTION NOZZLE DOES NOT PROTRUDE PAST CEILING PANEL DRIVE BAY E STA 1275, SECOND TO LAST SMOKE NOZZLE,  INTERIM REPAIR MADE TO CEILING PANEL WITH CARGO PIT TAPE, SMOKE DETECTION NOZZLE NOW PROTRUDES 1-2 INCH. RESECURED CEILING AS NEEDED IN AFT CARGO PIT.
